| Model Number |
MMT-551LNAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had buttons to press multiple times to get response, up and down arrow button.No harm requiring medical intervention was reported.The customer stated that insulin pump rejected new batteries but not sure if it was the pump or bad battery.The device will not be returned for analysis.